# SDR N6WA2022042101

- Difficulty date: April 17, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N562GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10047
- Aircraft time: 43,373 hours, 32,934 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Door Seal
- Part number: CC670387301
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

CABIN ALT CAUTION MSG INFLIGHT. R/R AFT CARGO DOOR SEAL IAW CRJ 700 AMM 52-31-07  LEAK CK GOOD
